Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Took abortion pill, miscarried. Any symptoms to confirm the miscarriage ?

Hello two years ago after a one night stand and plus taking the morning after I found out I was pregnant. I wanted an abortion and at the abortion clinic after 5 weeks plus they told me my sac was flat , after 6 weeks there was no heartbeat , I took the abortion pill and promptly miscarried , I need to know with hem two sytoms had my baby died
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
You can have a confirmatory ultrasound after two weeks of the abortion to see if the uterine cavity is empty or not. Also, you can get serial serum beta-hCG estimations done to see if they are declining or not; a previously positive HPT becomes negative. The pregnancy symptoms like nausea, tiredness, increased bladder activity tend to disappear. You can see your doctor for further advice. Take care.
Answered: Mon, 11 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor